Format

Send to

Choose Destination
Forensic Sci Int. 2009 Jan 30;184(1-3):e7-11. doi: 10.1016/j.forsciint.2008.11.004. Epub 2008 Dec 24.

Sudden unexpected death in a female fitness athlete, with a possible connection to the use of anabolic androgenic steroids (AAS) and ephedrine.

Author information

1
Dept of Forensic Medicine, Uppsala University, SE-752 37 Uppsala, Sweden. Ingemar.thiblin@surgsci.uu.se

Abstract

The use of anabolic androgenic steroids (AAS) has been associated with different adverse effects, some of which potentially lethal. Most users of AAS are male, but the prevalence of such use appears to be increasing in females. Here we present a sudden unexpected death in a female fitness athlete with a possible connection to use of doping agents.

PMID:
19110387
DOI:
10.1016/j.forsciint.2008.11.004
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center